On the controllability of linear nonstationary systems
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 798-806
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a7,
author = {A. A. Levakov},
title = {On the controllability of linear nonstationary systems},
journal = {Differencialʹnye uravneni\^a},
pages = {798--806},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a7/}
}
A. A. Levakov. On the controllability of linear nonstationary systems. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 798-806. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a7/